# SDR IXXA201405150090

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 54,616 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PAX DOOR SLIDE ARMING INOPERABLE.  L4 DOOR MODE SELECTOR LEVER UPPER TORQUE SHAFT FWD CARRIER BEARING R & R IAW CMM 52-11-25 & SOPM 20-50-03.  DOOR EMERGENCY MECHANISM OPERATIONAL CHECK SATISFACTORY IAW AMM 52-11-00.
